# SDR IPXA2572536

- Difficulty date: March 14, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO COMPARTMENT FLOOR AREA,  BS 1681 LBL 5.  CORROSION BLENDED BEYOND LIMITS.  BLENDED CORROSION ORIG "T" .073 REMOVED N .008, REMAINING .065. RESTORED FINISH IAW EA 120360 IR AND EO B757-5310-46393-A.
